A client develops stridor, facial swelling, and hypotension … | MyMerci
100% of solvers got this wrongTry ›
Illness Management

A client develops stridor, facial swelling, and hypotension after receiving an antibiotic. Which medication should the nurse prepare to administer first?

Explanation
Stridor, swelling, and hypotension indicate anaphylaxis. Intramuscular epinephrine is the priority medication because it supports airway tone, bronchodilation, and circulation. Antihistamines and corticosteroids may be adjuncts but do not replace epinephrine.
Next question on this topicA client with suspected urosepsis has a temperature of 39.1 C, blood pressure 86/48 mm Hg,…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.